MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION; CATHETER, CONTINUOUS FLUSH
Model Number 80618
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.Two ngmc/fathom/021/bern/1ro/130 direxion fathom-16 system were selected for use.During the procedure, the wire got stuck in the catheter was noted.A new j-shape direxion catheter was opened, however, the same issue occurred.The procedure was then aborted due to this event.There were no complications reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The device was inspected for any damage or irregularities.Device has signs of use but no kinks or damage.Microscopic examination found signs of contrast and saline but no kinks or other damage.The direxion was returned with a guidewire.The device was hydrated, and the returned guidewire was inserted into the direxion.The guidewire was able to transcend and then be removed from the direxion with no resistance.Device analysis determined the condition of the returned device was not consistent with the reported information.
 
Event or Problem Description

Brand Name
DIREXION
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13972261
Report Number2134265-2022-03362
Device Sequence Number6702386
Product Code KRA
UDI-Device Identifier08714729839392
UDI-Public08714729839392
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2022
Device Model Number80618
Device Catalogue Number80618
Device Lot Number0026359931
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/08/2022
Supplement Date Received by Manufacturer04/01/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown